# SDR AALA202111246949

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,347 hours, 16,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR ACCUMULATOR PRESSURE INDICATES LOW. SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-64-001-A
